# SDR FDEA201109013628

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE HAS 4" CREASE DENT AT FR 38.2, STR 42L WITH FASTENER PULLING AND DISHED DUE TO PREVIOUSLY MIS-LOCATION OF CRADLE AT FR 38.2 VERSUS FR 39 - REF EA6-5310-  145629, PG 4 AND EO 6-5310-7-5001, PT2.  COMPLIED WITH EVALUATION OF LT FUSELAGE 4" CREASE DENT AT FR 38.2 STR 42-44L AND REPLACEMENT OF BENT FRAME CLIPS IAW EA 6-5310145663.
